MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT; BLOOD GLUCOSE TEST STRIPS
Model Number 7308
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device history record was reviewed for the suspected contour next test strips with lot # 1dpef04a and no manufacturing or packaging anomalies were found.Based on the pictures provided by the customer, the boxes of test strips were shipped by (b)(6) using a plastic envelope with no other packing materials causing the boxes to become crushed and causing the cap of the vial to break.The issue occurred after the product left ascesia's control.The patient/family was the initial reporter , so personal information was not entered.No information was captured as the customer's age and weight were not provided.
 
Event or Problem Description
The customer reported that she received two bottles of the contour next test strips from (b)(6) which were already open.One of the two bottles had the hinge of the cap broken and off the vial.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement test strips were sent to the customer.

Brand Name
CONTOUR NEXT
Common Device Name
BLOOD GLUCOSE TEST STRIPS
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key12582900
Report Number1810909-2021-00361
Device Sequence Number19655596
Product Code NBW
UDI-Device Identifier10301937308502
UDI-Public10301937308502
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111268
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/30/2023
Device Model Number7308
Device Catalogue Number7308
Device Lot Number1DPEF04A
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2021
Initial Report FDA Received Date10/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1